# SDR IPXA2022011978030

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 20,465 hours, 12,383 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASHORTLY AFTER LEVELING AT FL340 SLIDE WARNING BUZZER SOUNDED AND CONTINUED TO SOUND UNTIL THE SLIDE WAS DIS ARMEDFOUND TEST SWITCH FOR SLIDE WARNING PUSHED THROUGH DOOR LINING. INSTALLED NEW HARDWARE ON BUTTON PER AMM 52-73-14-0401,OPS CHECKS GOOD PER AMM 52-73-14-0401
